# SDR 2021FA0000059

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: General aviation
- Aircraft: N280SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12432
- Aircraft time: 548 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Regulator Valve
- Condition: Defective
- Location: Vacuum Sys
- Part time: 548 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE VACUUM REGULATOR VALVE WAS COMPLETELY INOPERABLE.  VACUUM SYSTEM INDICATION WAS DIRECTLY PROPORTIONAL TO THE ENGINE RMP.  REMOVED VACUUM REGULATOR VALVE PN: AA2H3-2, SN 2-27216 AND INSTALLED NEW PN: AA2H3-2, SN: 2-0HJH04 (8130-3) IAW CESSNA/TEXTRON 172 SERIES (1996 & ON) AMM REV. 23 CHAP. 37-10-00.
